A strong form of the quantitative wulff inequality

Robin Neumayer*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

9 Scopus citations

Abstract

Quantitative isoperimetric inequalities are shown for anisotropic surface energies where the isoperimetric deffcit controls both the Fraenkel asymmetry and a measure of the oscillation of the boundary with respect to the boundary of the corresponding Wulff shape.

Original languageEnglish (US)
Pages (from-to)1727-1772
Number of pages46
JournalSIAM Journal on Mathematical Analysis
Volume48
Issue number3
DOIs
StatePublished - 2016

Keywords

  • Anisotropic surface energies
  • Isoperimetric problems
  • Stability
  • Wulff inequality

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A strong form of the quantitative wulff inequality'. Together they form a unique fingerprint.

Cite this